MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revista medica de Chile · 2002

[Herbal medicines and severe adverse effects: uvular angioedema caused by Echballium elaterium].

Caiozzi Gianella, Cabrera Daniel, Mardónez José Miguel, Saldías Fernando

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Herbal medicine is a growing alternative for established medicine. Many plants and herbs are currently in use for a myriad of diseases and symptoms. However, there are many reports in the literature of life-threatening adverse effects of these drugs. We report a 39 years old male, that consulted for pain in the nostrils and severe nasal obstruction, that appeared two hours after instilling Ecballium elaterirum in the nostrils. On physical examination, uvular edema was observed. The patient was successfully managed with intravenous betametasone and chlorphenamine.

Для цитирования: Caiozzi Gianella, Cabrera Daniel, Mardónez José Miguel, Saldías Fernando. [Herbal medicines and severe adverse effects: uvular angioedema caused by Echballium elaterium].. Revista medica de Chile. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.